# SDR IPXA2M75714

- Difficulty date: September 22, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 85,137 hours, 14,728 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E INTERNAL SKIN SPLICE DOUBLER CRACKED NEAR  XOS584.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FORMER IAW DWG ARB2931 AND ARM 51-33-01 (MINOR).
